Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Took postinor post sex after a week from period. Am I safe?

Hello Dr,in july this year i saw my period 1st week of the month,had sex with my ex bf on the 13th ands i took a postinor2 i bled on the 20th for 2days.Missed my period August,did a blood and urine test,it came out negative.Sept 2nd,my period came and i had unprotected sex on the 11th,took a contraceptive called postinor2 and i have not bled(virginal bleedin that last for 2/3days wen u take postinor2)and it is gonna make it 2weeks i took the postinor2.I wanna know if i may be pregnant or am i safe.
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
If you took the emergency contraceptive within 72 hours of the unprotected sex, then pregnancy is unlikely. The delay in your periods is due to emergency contraceptive that you took earlier which is commonly associated with hormonal disturbances.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor